# SDR HALA2022121200308

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 35,470 hours, 5,571 cycles
- System (JASC): 7100 · Powerplant System
- Part: Controller
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS-ENG 1 CTL SYS FAULT ON ENG START. PER CFS TECH REP.  REPLACE NR 1 ENG. VSV CONTROLLER DUE TO REPEAT WRITE-UPS. REMOVED & REPLACED NR 1 ENG VSV CONTROLLER IAW AMM TASK 75-33-51.  LEAK CHECK & OPS CHECK GOOD. TEST 2 & 5 GOOD. NO DEFECTS. OK FOR SVC.
